# SDR DL72S001099

- Difficulty date: June 6, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,356 hours, 45,236 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65586079
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT STRINGER 18A WAS FOUND CRACKED AT FS 940.  THE DAMAGED SECTION OF THE STRINGER WAS REMOVED AND AN HFEC WAS OF THE FUSELAGE SKIN WAS ACCOMPLISHED REVEALING A CRACK.  THE CRACK IN THE SKIN WAS CUT OUT AND AN EXTERNAL DOUBLER   WAS INSTALLED.  THEN A NEW SECTION OF THE STRINGER WAS SPLICED IN.  THE DAMAGE WAS FOUND AT HMV.
